# SDR DALA2016111808974

- Difficulty date: September 23, 2015
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 72,249 hours, 32,218 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL HARD POINTS AND INSERTS OF PANEL 261DF AT AFT GALLEY AREA.  REPLACED THE FLOOR PANEL HARD POINTS AND INSERTS IAW SRM.
